# SDR AALA201509039001

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FLASHING RED LIGHT IN DOOR 3L.  NO INDICATIONS ON ANY OTHER DOOR.  AT GATE WITH DOORS OPEN LIGHT STILL ON.  SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A. OPERATIONS CHECKED OK.  L3 DOOR OK FOR SERVICE.
